# SDR DKAA01006

- Difficulty date: March 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Webbing
- Condition: Cracked
- Location: Fs 446-465
- Part time: 47,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT CARGO FLOOR WEBBING CRACKED AT STATION 446-465.  REPAIRED PER DER DRAWING NR 53-01010-2, DATED 01/16/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
